# SDR SWAA2021101320684

- Difficulty date: September 18, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 767 Lbl 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CARGO TRACK BS 767, LBL 17, WL 156.   CARGO TRACK FOUND TO BE OUT OF LIMITS.   LOCATED AND DRILLED A NEW CARGO TRACK IAW SRM 51-40-05 AND DWG 146A7501 REV B. REMOVED THE CARGO TRACK IAW SRM 51-40-02-0G-0.  INSTALLED THE NEW CARGO TRACK IAW SRM 51-40-02-0G-0 AND DWG 146A7500 REV A.
